PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 63 (77), pp. 26--30 (1998)
On general and reproductive solutions of finite equations
Sergiu RudeanuFacultatea dew matematica, Bucure\c sti, Romania
Abstract: Presi\'c and his followers have studied the general and reproductive solutions of a certain equation over a finite set. In this paper we provide simple characterizations of these solutions.
Classification (MSC2000): 04A05; 06E30
Full text of the article:
Electronic fulltext finalized on: 6 Apr 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts